# SDR CA110826007

- Difficulty date: August 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Hnywl AS90711A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Power Cable
- Part number: SAA0001W
- Condition: Damaged
- Part time: 835 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPLETION INSTALLED, INTERIOR IN BAGGAGE BAY HAD A UPPER INTERCOSTAL INSTALLED THAT IS USED TO SUPPORT BAGGAGE BAY HEADLINER GROSS POINT PANELING. THE INTERCOSTAL INSTALLED WAS FOUND WITH EXCESSIVELY LONG SCREW/BOLT AND THIS WAS CHAFING INTO THE GENERATOR NR 1 POWER FEEDER CABLE SAA0001W-4.  THE SCREW/BOLT HAD CAUSED DAMAGE TO THE INSULATION LAYERS OF THE CABLE AND AT THE CURRENT MOMENT WE HAVE NOT DERTERMINED IF IT HAS CONTACTED THE CONDUCTOR OF THE WIRE.  MFG TO BE ADVISED VIA SRPSA AND EO WILL BE ISSUED TO CARRY OUT A REPAIR.
